I need your help! Klonapin (and Ambien) withdrawal
New here and need to get some real live support, not just post a comment. I could write pages but dont want to bore you. Took last Klonapin July 30 2012. Also stopped Ambien about a month later. (Tapered as best I could). I also tapered slowly off Zoloft and Nefazedone (another anti-depressant). ALL these were prescribed meds. I have been in hell ever since July 30, and tho there's been a teeny bit of improvement, its just not really getting better. I am now fighting fear and depression (and am angry at MDs for their ignorance). Can anyone talk with me???
i took kolonopin for anxiety and you have to taper off slowly under the supervision of a doctor i now need a benzo cuz i have tardive dyskinesia and my tongue moves like crazy i can't relax can't sleep i'm rigid and exhausted i take a zoloft at night and prazosin to sleep with benadryl to sleep :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.